# SDR SWAA2021111641201

- Difficulty date: November 6, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737*
- Aircraft serial: 27882
- Aircraft time: 69,284 hours, 41,071 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVER-WING EMERGENCY EXIT INDICATOR SIGN HAS 1 BULB BURNED OUT. ; / [01] REPLACED EXIT SIGN; LAMP AT R/H OVER WING INDICATOR; AS PER B737 AMM 33-51-01-960-801; TEST FOUND NORMAL.; [02] VERIFIED NORMAL
